# SDR A6WA201643720

- Difficulty date: March 24, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 31,151 hours, 30,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 60034017351S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT, FWD SIDE OF FS 280 FLOORBEAM SUPPORT ANGLE AT LBL 9 CRACKED, REPLACED.
